What are the side effects of excessive masturbation?
Have a good day.
By the by am 25yrs old boy
Pls help for my questions..
1.what are the causes and defect will be while ejaculating more..?
2.I feel nervous on my hand is due to any being sexism...?
4.Is using kind of pills is good for last longer sex.? If its good good kindly suggest me a kind of pills
3.suggest me to control the masturbating..
4.And also my better half have the feel but couldn't do any experience will she loose haemoglobin factors. Because we both where leaving in different places. We couldn't able to do any experiment..
Plz... Suggest or advice me with good results.
Thank you in advance
Once or twice in a week, if you masterbate, there is no harm/defect.
Hello Mr XXXXXXX
Welcome to health care magic, I really appreciate your concern
I will answer all your question one by one
1 There is no direct defect of ejaculation within limits, excess indulgence can lead to fatigue and weakness.
2. you should control your emotions, once or twice in a week if you masterbate, there is no harm.
3. Try to deviate your attention to some pleasurable activities other than it like pursuing hobby, listening music
4. there are pills available to last longer during sex, but these drugs are not available over the counter you need to consult a doctor for prescription for such drugs, these drugs can cause few side effects to your body. so these pills are not good at your age.
5. if she experiences same thing, she will not loose hemoglobin factor,
Here I would like further information to guide you better
how frequently you masterbate?
have you taken any medicine?
are you having the problem of early ejaculation?
If you can write back to me with these details so that I will be able to tell you more precisely
Yes sure i would like to reply further your queries for my goodness
1. will masturbate approx. 3times in a week.
2. No, I don't have any kind of medicine
3. Yes when i do masturbate ejaculating early.
Note: Doctor Pls suggest me to have high protein foods
1.While sharing my feelings on the phone to my better half will she get week..?
No, it will not affect her
Hello Mr XXXXXXX
You need not to worry at all, she will not get weak while sharing your emotions on phone.
No need to worry.
You should take multivitamin and minerals supplements.
Just follow my previous advice,
You can come back to me if you have further query.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What are the side effects of masturbation
- Side effect of masturbation in myoma
- What are the side-effects of masturbation measures to stop masturbating
- Side effects of daily masturbation
- What are the side effects of frequent masturbation
- Masturbation side effect on aura
- What are the side effects in masturbating daily
- What are the side effects of over masturbation
- What is the best cure for side effects of masturbation
- What are the side effects of masturbating in men